Ibuprofen 200 mg Easy-to-Open Brown Tablets, 250 ct, QC95233 Sale! This item is currently on backorder but you can still purchase it now and we'll ship as soon as more become available. Compare to the Active Ingredient in Advil. Temporarily relieves minor aches and pains due to headaches, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Temporarily reduces fever. Easy to open bottle.